# SDR WTAA960185

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- Engine: Pwa PW118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Gear
- Part number: 310098601
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

MRY - EN ROUTE SFO TO SBA RIGHT ENGINE POWER LOSS REPORTED.  CREW SECURED RIGHT ENGINE.  DIVERTED TO MRY, LANDING WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE DUE TO INTERNAL FUEL PUMP DRIVE GEAR FAILURE.  AIRCRAFT RETURNED TO SERVICE.  (M)
